# SDR UIEA2014072400343

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,468 hours, 875 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088C
- Part serial: AAAROY1517
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR OFF EICAS MESSAGE.  COMPLETED QRH PROCEDURE, RESET LT GENERATOR CONTROL CIRCUIT BREAKER.  UNABLE TO RESET GENERATOR.  R & R NR 1 ENGINE IDG IAW AMM 24-11-01.  OPS CHECKED IAW AMM 71-00-00.
